MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TRAILBLAZER 1.5 CANNULATED; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. TRAILBLAZER 1.5 CANNULATED; ACCESSORIES,ARTHROSCOPIC
Model Number 014851
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that trailblazer 1.5 cannulated is roasted on the inside.No case reported; therefore, no patient was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3,h6: the reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection revealed that the outer markings of the device were clear.The inner cannulation appeared to have some debris or corrosion buildup at the proximal end.The rest of the cannulation appeared to be smooth.A review of the device records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.The complaint was confirmed.Factors that could have contributed to the reported event include improper or insufficient sterilization processes, exposure to corrosive materials, or scratching during use.

Brand Name
TRAILBLAZER 1.5 CANNULATED
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key11639294
Report Number1219602-2021-00826
Device Sequence Number11544389
Product Code NBH
UDI-Device Identifier03596010026743
UDI-Public03596010026743
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number014851
Device Catalogue Number014851
Device Lot Number50889046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1